# SDR DALA14014503219

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK LOCATED ON INTERNAL STRUCTURE OF EMERGENCY EXIT DOOR 844 LT AND TRANSMITTING PROFILE.  REPLACED LOAD TRANSMITTING PROFILE LOCATED ON INTERNAL STRUCTURE  OF EMERGENCY EXIT DOOR 844 LT IAW SRM A320 51-72-11 AND DWG N. D52279036.
